# SDR COMA0260485

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 12,970 hours, 13,065 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Stage of operation: TO
- Nature of condition: S, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5770 T/O ABORTED DUR TO REVERSE UNLOCK WARNING.SECURED THE R/H ENGINE T/R AND DEFERRED MAINTENANCE PER MEL.
